Show simple item record

dc.creatorStouti, Abdelkaderes
dc.creatorMaaden, Abdelhakimes
dc.date2013-12-01
dc.date.accessioned2025-10-06T15:04:57Z
dc.date.available2025-10-06T15:04:57Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1306
dc.identifier10.4067/S0716-09172013000400008
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/255476
dc.descriptionUnder suitable conditions, we establish the existence of the greatest and the least fixed points of monotone maps defined on nonempty pseudo-ordered sets. Also, we prove that the set of all common fixed points of two categories of finite commutative family F of monotone maps f defined on a nonempty complete trellis is also a nonempty complete trellis.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1306/1018
dc.rightsCopyright (c) 2013 Proyecciones. Journal of Mathematicsen
dc.sourceProyecciones (Antofagasta); Vol. 32 No. 4 (2013); 409-418en
dc.sourceProyecciones. Revista de Matemática; Vol. 32 Núm. 4 (2013); 409-418es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2013
dc.titleFixed points and common fixed points theorems in pseudo-ordered setses
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record